# SDR SWAA2018012219235

- Difficulty date: January 16, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 19,370 hours, 8,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 500B+13 TO BS 500D+10, LBL 23. R&R SUPPORT IAW SRM AND DWG.
